Top
20
Doctor insights on: Chill Seizure

Share
1

1
What is meant by "chill seizure"?

What is meant by "chill seizure"?

Febrile seizures: These are common in children less than 5 when fever spike all of a sudden--most have no residual, normal developmentally--a small group of children presenting with atypical features like long duration, unilateral, have post ictal paralysis, strong family history continue to have seizures then it is epilepsy. ...Read more

See 1 more doctor answer
Dr. Bennett Machanic
1,174 doctors shared insights

Seizures (Uncontrollable Jerking Of Limbs) (Definition)

A seizure is a symptom in which a person has a convulsion or epileptic attack, usually involving jerking movements of the head, limbs, and rest of the body. It represents abnormal brain function, and can be caused by fever (mainly in young children), by brain infections or tumors, by drug abuse or overdoses, by chemical imbalances, sleep deprivation, etc. ...Read more


2

2
When gong threw kholnopin withdraw when is it most common to have a seizure.. I had to go cold turkey till tommrow.. I took on dose last night at 7/pm and the one before that the night before suppose to take .5 to twice daily.

When gong threw kholnopin withdraw when is it most common to have a seizure.. I had to go cold turkey till tommrow.. I took on dose last night at 7/pm and the one before that the night before suppose to take .5 to twice daily.

Clonazepam Withdraw: Hi BrittneyS, If you are only going to be out of medicine for one day, you don't need to worry. Clonazepam has a very long half life of around 30 hours. Drugs are usually around for 4-5 times their half life, which you can see by dividing any number by 2 several times. Make sure to call your physician and let him or her know. Be careful not to run out from now on to keep the drug level stable. ...Read more

See 2 more doctor answers
3

3
Can quitting an ssri cold turkey cause you to have seizures after being off the ssri for 7 months?

Can quitting an ssri cold turkey cause you to have seizures after being off the ssri for 7 months?

Not related: Your ssri pattern has no effect on the development of seizures, and you need to explore the problem with a local neurologist and try to uncover causation, and get these seizures under control. ...Read more

See 2 more doctor answers
4

4
I take lamactil , 100mg, bid for seizures. Is it safe to take OTC cold meds?

I take lamactil , 100mg, bid for seizures. Is it safe to take OTC cold meds?

Yes: Just be sure to check for interactions before taking the otc meds. In general, it should be safe. ...Read more

5

5
I have been on 2 mg daily of xanax for 15 days do I have a risk of seizures if I quit cold turkey?

I have been on 2 mg daily of xanax for 15 days do I have a risk of seizures if I quit cold turkey?

Speak to your doctor: If you have been prescribed Xanax by a physician, please speak with them regarding stopping the medication and the way you might be able to do this safely. Not knowing your history or the rationale for being on the medication, it is difficult to provide a reasonable set of guidelines. ...Read more

7

7
I have a history of seizures. Now I get bouts of pure confusion and the rapid changing feeling of extreme hot and cold. Also severe bone pains?

I have a history of seizures. Now I get bouts of pure confusion and the rapid changing feeling of extreme hot and cold. Also severe bone pains?

Partial seizures?: One can have seizures even if you are ostensibly awake - waking seizures. Scarring of the brain due to head injuries, toxins, medications, infections or congenital problems can cause erratic firing yet not a full seizure with tonic-clonic movements. Deja vu, olfactory hallucinations, unusual sensations - rising sensations in stomach, bursts of emotions out of the blue, strangeness, mac/micropsia. ...Read more

See 1 more doctor answer
8

8
Sunday i suffered seizures as a result from ultram. Been taking 6-10 tabs sid for the last 3 years. I stopped cold turkey, what can I expect for wd's?

Sunday i suffered seizures as a result from ultram. Been taking 6-10 tabs sid for the last 3 years. I stopped cold turkey, what can I expect for wd's?

Contact your doctor: Ultram does cause seizures rarely, and stopping it suddenly will likely result in other problems with withdrawal. However, now that you are off the drug, you may need supportive medications to get you through the next several days. Would see your doctor asap, and definitely do tell the doc about the seizures, as you are at risk for more seizures. ...Read more

10

10
Can cold weather exposure trigger seizures in an epileptic?

Can cold weather exposure trigger seizures in an epileptic?

No: Epileptic seizures are due to pathological areas of the brain which electrically discharge inappropriately. Some issues triggering increased seizure risk include missing meds; recreational drugs; suddenly stopping tranquilizers, sedatives, or alcohol; irregular sleep; poor nutrition; low blood sugar; intense stress; infections and many more. But no real relation to ambient temperatures. ...Read more

11

11
Can cold sweats be an indication for impending seizures in an epileptic?

Can cold sweats be an indication for impending seizures in an epileptic?

Possibly: More often, the cold sweats would be associated with risk of fainting or syncope, but could be auras in some cases. Your neurologist should be able to sort this out for you. ...Read more

12

12
How much alcohol could a person consume over a period of time that they would have seizures from cold turkey?

How much alcohol could a person consume over a period of time that they would have seizures from cold turkey?

Hard to tell...: One would have to consume copious amounts of alcohol to achieve this; or one may actually have epilepsy and the alcohol is simply lowering the seizure threshhold; please get with your physician and explore this; you may even need to see a neurologist to undergo some diagnostic testing figure out what is going on. ...Read more

See 3 more doctor answers
14

14
Can a oncoming mirgrane cause a hot flash cold chills and a headrush where you feel like you are on a cloud rocking or is it a seizure?

Can a oncoming mirgrane cause a hot flash cold chills  and a headrush where you feel like you are on a cloud rocking or is it a seizure?

Yes migraine: Migraine is a constellation of conditions, often different for different people. Migraine can also present with a pattern that mimics seizures. You should discuss this with a neurologist. ...Read more

See 1 more doctor answer
15

15
I have series of "goosebumps" and "chills" with no apparent reason, no cold, shock or fear. It almost feel like I'm having seizure. What could it be?

If you have such: a strong sensation that it feels like a seizure - this warrants assessment. Can't diagnose without full history & examination. Take care. ...Read more

16

16
Hi i have been getting a cold feeling in my mouth and then passing out. I also feel as if had had seizures?

Hi i have been getting a cold feeling in my mouth and then passing out. I also feel as if had had seizures?

Comments: Cannot be definitive based upon your information, but spells of "passing out" could represent fainting or seizures. Many causes of both. Would start with your primary doctor, and consider anemia, thyroid problems, cardiac issues, and even epilepsy. ...Read more

See 1 more doctor answer
17

17
Chill like full body jerks after head injury and staring spells are they seizures. They all started after head injury

Chill like full body jerks after  head injury and staring spells are they seizures.  They all started after head injury

Seizure: This is of concern. A neurologist can sort this out. Seizures after head trauma are often observed and need to be taken serious. We often recommend an MRI of the brain, an eeg and close neurological follow ups. ...Read more

20

20
Have taken 1mg Ativan (lorazepam) every day for 7 straight days trying to get anxiety under control. Can I stop cold turkey or need to taper? Scared of Seizures

Have taken 1mg Ativan (lorazepam) every day for 7 straight days trying to get anxiety under control. Can I stop cold turkey or need to taper? Scared of Seizures

You're wise to ask!: It's good to get off Ativan (lorazepam) - your Dr should help you do it safely, but if you need to do it alone, do taper over the next few weeks and watch for symptoms. Here's good info: https://en.wikipedia.org/wiki/Lorazepam#Withdrawal Best is to work w/ doc who prescribed but I'm glad you'll be off soon. It's a risky drug even if it does help when needed. Best! ...Read more

Dr. William Singer
808 doctors shared insights

Convulsion (Definition)

Convulsion = violent, involuntary contraction(s) of the muscles which may occur due ...Read more